How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc sorry i havent been in contact , ive been all over the

This answer was rated:

hi doc sorry i havent been in contact , ive been all over the place and still am, i lost my subscripton 2 wks ago and i couldnt get to talk to you, i was starting to get very bad on the 337 again too drugged and kind of tripping like curtains moving a tv moving inwards and outwards, this happened also on the 350 , the drugged feeling was horrible and i went back to 325 after 10 days , then went to gp and told him all and he thought 325 was the amt for me, and the max i should ever go to was 350 if necessary,i felt better for the first 2 days then started to get lot worse, didnt know what day it was or date, felt depression and anxietybut kept going, on the 5th day i went so out of it that i couldnt take it any more and moved up again to 337 on the 6th day, i felt a good bit better and seemed ok tolerating it this time, been happy enough with progress but having a very bad day today on day 7 feel drugged a lot , and little tripping with curtains , bit panicy and groggy, will i keep pushing through this doc it may only be a temp swing , dont know why i couldnt tolerate the 325 and why it was so bad second time round
Hey Peter--glad to hear from you again. Have to ask again--where do you stand on the sleepers?
Customer: replied 3 years ago.

good to hear from you doc, again so all over the place i didnt even count what i was on till yesterday or day before, but down to 3 again now , talked too my gp and we both know that when the anti d is working a stable i should be able to get off them and that from previous experience the meds work even on them so being off them at present would be worse for me till i get stable and get back to were i was a month ago at time of sisters wedding were he was very happy with me

So you upped the dose on the sixth day and for that one day things were fairly OK?
Customer: replied 3 years ago.

yes upped dose on 6th day doc and did ok first and partly second day then very nauseous and for 2- 3 hour periods then not to bad for a while, like that for last 4 days then today just very bad , drugged groggy feeling like too much was in my system and i felt very weak and pale and blocked up when talking, but yesterday eve felt pretty good, so hoping its just a bad swing, slept few hours today too, other than today last cuple of days confidance was coming back a little that i was back on track , just still a bit concerend about becoming more drugged hope this wont be the case doc

Been doing any music lately?
Customer: replied 3 years ago.

yes doc been picking up up everyfew days on this dose but not able to do much or i drift off, oh also i went to galway with a friend for a night and the next day was lovley and went for swim in the sea, i was very happy with that as its been 8 years since i even wanted to do that and i loved it , i felt so alive if even for only half hour and so fresh when i got out , my friend said my eyes were so sparkling blue and with it ,

When was that Peter?
Customer: replied 3 years ago.

went weds doc and back thursday night went through periods of feeling very unwell but as i say they passed after 2 hours or so and then i was ok , not great no real anti d good feeling yet but hung in there

Well, as always Peter, hang onto that good time--even write down about your experience so you can read it when it's a bad time. I think either 325 or 337 is the right dose but try not to go above the 337. I still think, my friend, that this long journey is soon to be finished for you and you will stabilize.
Customer: replied 3 years ago.

thats great news doc , and will help encourage me on , yes long hard road ive been very discourage for last month but i know it will come good, just need the strength to keep going, thanks doc ill do as you say and continue on and ill keep you posted as to how i am , enjoy the day doc .and your wkend, good wishes to the family, hope all are well , take care doc

Thanks for all the good wishes my friend and the same to you. Send me a leprechaun if you catch one--I could use a pot of gold
Dr. Chip and 4 other Health Specialists are ready to help you

Related Health Questions